A note on a paper "A regularization method for the proximal point algorithm"

被引:29
作者
Song, Yisheng [1 ]
Yang, Changsen [1 ]
机构
[1] Henan Normal Univ, Coll Math & Informat Sci, Xinxiang 453007, Henan, Peoples R China
关键词
Maximal monotone operator; Proximal point algorithm; Resolvent identity; Strong convergence;
D O I
10.1007/s10898-008-9279-9
中图分类号
C93 [管理学]; O22 [运筹学];
学科分类号
070105 ; 12 ; 1201 ; 1202 ; 120202 ;
摘要
In this note, a small gap is corrected in the proof of H. K. Xu [Theorem 3.3, A regularization method for the proximal point algorithm, J. Glob. Optim. 36, 115-125 (2006)], and some strict restriction is removed also.
引用
收藏
页码:171 / 174
页数:4
相关论文
共 1 条
[1]   A regularization method for the proximal point algorithm [J].
Xu, Hong-Kun .
JOURNAL OF GLOBAL OPTIMIZATION, 2006, 36 (01) :115-125